# SDR SWIA202508180016

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000817
- Aircraft time: 12,568 hours, 8,352 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398712
- Part serial: 1937
- Condition: Warning Message
- Location: Zone 700
- Part time: 11,487 hours, 7,708 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK LR FAULT, BRK RH FAULT UPON EXTENDING FLAPS ON APPROACH. RAN QRH PROCEDURE AND HAD SLIGHT DIFFERENTIAL BREAKING ON LANDING. BRK RH FAULT WENT AWAY ON SECOND APPROACH ATTEMPT.     (FLIGHT 5813 - FILED CLOSED)INTERROGATED CMC AND FOUND FAULT CODES 32411005BCM AND 32411011BCM, FLAGGING OUTBD LEFT AND RIGHT PRESSURE PULSE FAULTSIN REF WITH ERJ175 FIM 32-41-00 AND AMM 32-41-09, REMOVED AND REPLACED OUTBD MAIN BRAKE CONTROL VALVE.PERFORMED OPERATIONAL TEST OF THE MAIN BRAKE SYSTEM IN REF WITH ERJ175 AMM 32-41-00.OPS CHECK GOOD AND NO LEAKS NOTED AT THIS TIME.
